Alert archive / Iowa / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 233, NWS Des Moines, IA

September 19, 2013Appanoose County, Davis County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Sep 19, 2013, 6:03 PM CDT for Appanoose County, Davis County, Iowa. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 19, 2013, 6:03 PM CDT (23:03 UTC)
Expired
Sep 19, 2013, 6:45 PM CDT
In force
42 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Appanoose County, IA, Davis County, IA

The radar

The Des Moines radar (KDMX), 147 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 19, 2:43 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2013-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1919 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2013-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1919 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

009 
WUUS53 KDMX 192303
SVRDMX
IAC007-051-192345-
/O.NEW.KDMX.SV.W.0233.130919T2303Z-130919T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
603 PM CDT THU SEP 19 2013

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN APPANOOSE COUNTY IN SOUTH CENTRAL IOWA...
  DAVIS COUNTY IN SOUTHEAST IOWA...

* UNTIL 645 PM CDT

* AT 600 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 13 MILES SOUTHWEST OF OTTUMWA TO 7 MILES SOUTHEAST
  OF CENTERVILLE...AND MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BLOOMFIELD...MOULTON...DRAKESVILLE...FLORIS AND PULASKI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4090 9268 4090 9228 4090 9217 4060 9219
      4059 9285
TIME...MOT...LOC 2304Z 267DEG 45KT 4090 9253 4067 9271

HAIL...<.75IN
WIND...60MPH

$$

BEERENDS
2 follow-up statements
594 
WWUS53 KDMX 192321
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
621 PM CDT THU SEP 19 2013

IAC007-192331-
/O.CAN.KDMX.SV.W.0233.000000T0000Z-130919T2345Z/
APPANOOSE IA-
621 PM CDT THU SEP 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN APPANOOSE
COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.

LAT...LON 4060 9264 4090 9263 4090 9217 4060 9219
TIME...MOT...LOC 2321Z 267DEG 45KT 4091 9225 4068 9243

$$

IAC051-192345-
/O.CON.KDMX.SV.W.0233.000000T0000Z-130919T2345Z/
DAVIS IA-
621 PM CDT THU SEP 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DAVIS COUNTY
UNTIL 645 PM CDT...

AT 619 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELDON TO 5 MILES SOUTHWEST OF BLOOMFIELD...AND MOVING
EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PULASKI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4060 9264 4090 9263 4090 9217 4060 9219
TIME...MOT...LOC 2321Z 267DEG 45KT 4091 9225 4068 9243

HAIL...<.75IN
WIND...60MPH

$$

BEERENDS
618 
WWUS53 KDMX 192330
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
630 PM CDT THU SEP 19 2013

IAC051-192340-
/O.CAN.KDMX.SV.W.0233.000000T0000Z-130919T2345Z/
DAVIS IA-
630 PM CDT THU SEP 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR DAVIS COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS REMAIN IN THE AREA...AND 
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT. 

LAT...LON 4060 9264 4090 9263 4090 9217 4060 9219
TIME...MOT...LOC 2330Z 267DEG 45KT 4079 9209 4057 9228

$$

BEERENDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 4:11 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Sep 19, 4:11 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
411 PM CDT THU SEP 19 2013

.SHORT TERM.../TONIGHT /...
ISSUED AT 409 PM CDT THU SEP 19 2013

LINE OF SEVERE THUNDERSTORMS WILL CONTINUE
TO PROGRESS EAST ACROSS THE SOUTHERN SECTIONS OF THE FORECAST AREA.
MODERATELY UNSTABLE ENVIRONMENTAL AS SURFACE CAPE RANGES FROM
2000-3000J/KG AND LAPSE RATES IN THE 7 TO 7.5 C/KM RANGE OVER THE
SOUTHERN PORTIONS OF IOWA. THE MLCAPE HAVE INCREASED TO AROUND 2000
J/KG AND LCL CONTINUE TO LOWER TO NEAR 1000M AGL. THE SHARP COLD
FRONT WILL CONTINUE TO PROGRESS SOUTHEAST AND BEST DEEP LAYER SHEAR
IS ALONG THE BOUNDARY. LARGE HAIL AND DAMAGING WINDS LIKELY WILL
CONTINUE THROUGH AT LEAST 00Z. GOOD MOISTURE TRANSPORT AND
PRECIPITABLE WATER VALUES IN THE 1.5-1.7 INCH RANGE...AND WARM LAYER
CLOUD DEPTHS AROUND 12000 FEET...SO HEAVY RAIN IS CERTAINLY
POSSIBLE.

EXPECTING THE STORMS TO DIMINISH MID EVENING WITH SOME STRATIFORM
RAIN BEHIND THE MAIN LINE OF STORMS LINGERING TO AROUND 06Z FRIDAY.
USED A BLEND OF THE NAM12 AND ECMWF FOR LOW TEMPS TONIGHT AS BOTH
HAD A GOOD HANDLE OF SHARP TEMP GRADIENT.

.LONG TERM.../FRIDAY THROUGH THURSDAY/...
ISSUED AT 409 PM CDT THU SEP 19 2013

FRONTAL BOUNDARY WHICH BROUGHT SEVERE WEATHER TO PARTS OF CWA
THURSDAY AFTERNOON AND EVENING TO CONTINUE SOUTHEASTWARD PUSH OUT OF
IOWA BY 13Z FRIDAY...FOLLOWED BY VERY QUIET WEATHER THROUGH THIS
WEEKEND.

FOR FRIDAY...WX FROM MONTANA WILL BE ADVECTED INTO IOWA IN ADVANCE
OF HIGH PRESSURE PROPAGATING EASTWARD THROUGH THE MIDWEST. MODELS IN
FAIRLY GOOD AGREEMENT THROUGH THE WEEKEND IN TERMS OF THE OVERALL
SYNOPTIC WEATHER PATTERN. GFS AND ECMWF MAY BE UNDERDOING CLOUD
COVER...AS MORE CLOUDS PRESENTLY OVER MOUNTAIN WEST THAN BEING
PICKED UP. NAM DOING BEST WITH CLOUD COVER...THEREFORE WILL TREND
TEMPS TOWARDS NAM AND INCREASE CLOUDS VERSUS PREVIOUS FORECAST. 850
MB TEMPS DROP FROM AROUND 18C ON THURS TO AROUND 8C ON FRI...SO HIGH
TEMPS WILL BE AT LEAST 10 TO 15 DEGREES COOLER FRIDAY AFTERNOON.

FOR THIS WEEKEND...HIGH PRESSURE TO DOMINATE SATURDAY/S WEATHER. CWA
WILL REMAIN IN NW FLOW WHICH WILL CONTINUE TO ADVECT COOL AIR INTO
REGION. SOMEWHAT OF A NOTICEABLE TEMPERATURE GRADIENT ON SATURDAY AS
850 MB TEMPS DOWN TO AROUND 4C...OVER ONE STANDARD DEVIATION BELOW
NORMAL...IN NORTHEASTERN IOWA. LIKELY NOT A CLOUD IN THE SKY FOR A
MUCH OF THE DAY.

LATE SUNDAY INTO TUESDAY...A STRONG THERMAL RIDGE WILL BEGIN TO
BUILD OVER THE DAKOTAS TOWARDS SUNDAY. THIS RIDGE WILL BREAK DOWN AS
IT SHIFTS EASTWARD INTO IOWA. HIGH PRESSURE TO MOVE TO THE EAST AND
RETURN FLOW TO BRING SOME MOISTURE BACK TO REGION...BUT NOT ENOUGH
TO GENERATE MUCH CONVECTION FOR THIS TIME OF YEAR. ADDITIONALLY...A
WEAK SHORTWAVE TO PASS THROUGH UPPER MIDWEST MONDAY INTO TUESDAY
MORNING...WEAKENING AS IT PROPAGATES EASTWARD. FOR DMX CWA...WEAK
MOISTURE CONVERGENCE IN LOW LEVELS...DRY AIR ALOFT...FAIRLY NORMAL
PWAT VALUES DIDN/T INSTILL MUCH CONFIDENCE IN WIDESPREAD
PRECIPITATION. FAVORED ECMWF AS GFS SEEMS TO BE A LITTLE TOO
AGGRESSIVE IN TERMS OF POPS. ULTIMATELY...KEPT POPS LOWER AND TO THE
WEST ACROSS OUR CWA.

WEDNESDAY INTO THURSDAY...AFOREMENTIONED THERMAL RIDGE TO REACH
THROUGH IOWA. EDGE OF LOW LEVEL JET ALSO EXPECTED TO BE NEARBY.
SOME SLIGHT DISAGREEMENT AMONGST MOS GUIDANCE AND THE EURO...MOS A
LITTLE MORE AGGRESSIVE WITH SOUTHWESTERLY FLOW...WHEREAS EURO KEEPS
MORE OF A SOUTHERLY COMPONENT TO FLOW AND SUBSEQUENTLY MORE FORCING
TO THE WEST OF OUR CWA. FORECAST CAPE VALUES SUGGEST RANGE OF 500 TO
1000 J/KG DEPENDING ON MODEL...SO WILL SEE HOW SETUP EVOLVES OVER
THE WEEKEND. MAY NEED TO INCREASE POPS. AT THE VERY LEAST...LOOKS
LIKE TEMPS LIKELY TO RETURN TO THE LOW TO MID 80S ACROSS IOWA.

&&

.AVIATION...19/18Z
ISSUED AT 1239 PM CDT THU SEP 19 2013

A FEW SCATTERED THUNDERSTORMS HAVE DEVELOPED AHEAD OF MAIN COLD
FRONT THAT HAS PUSHED INTO NORTHWEST IOWA. STORMS LOOK TO AFFECT
FOD AND POSSIBLY MCW THROUGH THE EARLY AFTERNOON HOURS. STORMS
WILL REMAIN JUST TO NORTH OF DSM ATTM. AS THE FRONT PROGRESSES
SOUTHEAST THIS AFTERNOON...EXPECTING MORE WIDESPREAD THUNDERSTORM
ACTIVITY TO AFFECT ALO/DSM AND A BIT LATER AT OTM. THE 19.12Z
HOPWRF HAS A GOOD HANDLE OF CURRENT RADAR TRENDS AND ADDITIONAL
DEVELOPMENT AND LEANED TOWARD THE TIMING WRT TO CONVECTION.
OTHERWISE...CAA DEVELOPS TONIGHT AND INCREASES TOMORROW WITH A
SECONDARY COLD FRONTAL PASSAGE.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...PODRAZIK
LONG TERM...KOTENBERG
AVIATION...PODRAZIK
Hazardous weather outlook, Sep 19, 2:22 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
222 PM CDT THU SEP 19 2013

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086-
092>097-201930-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
222 PM CDT THU SEP 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE AFTERNOON AND
EVENING HOURS. A SLIGHT RISK OF SEVERE STORMS IS FORECAST...MAINLY
ALONG AND SOUTH OF HIGHWAY 30 WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREAT. LOCALLY BRIEF HEAVY RAIN IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CHANCES OF NON SEVERE THUNDERSTORMS ARE FORECAST...WEST OF
INTERSTATE 35 ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BRIEFLY THIS AFTERNOON INTO THE
EARLY EVENING.

KLP

In the hours before

Local storm report, Sep 19, 5:47 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
547 PM CDT THU SEP 19 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     5 W KNOXVILLE           41.32N 93.20W
09/19/2013                   MARION             IA   EMERGENCY MANAGER

            TREE ACROSS ROAD 80TH AVE 1/2 MILE SOUTH OF
            HIGHWAY 92 FROM MARION COUNTY EMERGENY
            MANAGER. TIME ESTIMATED FROM RADAR.

&&

IRIS SYSTEM
Local storm report, Sep 19, 5:51 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
551 PM CDT THU SEP 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     NON-TSTM WND GST CHELSEA                 41.92N 92.40W
09/19/2013  E62 MPH          TAMA               IA   TRAINED SPOTTER

            ESTIMATED 60 TO 65 MPH.

&&

CCOGIL
Local storm report, Sep 19, 5:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
555 PM CDT THU SEP 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     3 S ANKENY AIRPORT      41.65N 93.57W
09/19/2013                   POLK               IA   AMATEUR RADIO

            EXIT SIGN DOWN ON EAST MIXMASTER

&&
Local storm report, Sep 19, 5:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
557 PM CDT THU SEP 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     N OSKALOOSA AIRPORT     41.23N 92.49W
09/19/2013  M61.00 MPH       MAHASKA            IA   TRAINED SPOTTER

            AWOS REPORTS

&&

BEERENDS
Local storm report, Sep 19, 6:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
600 PM CDT THU SEP 19 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     2 NNW GRIMES            41.68N 93.80W
09/19/2013                   POLK               IA   EMERGENCY MANAGER

            ROOF DAMAGE REPORTED AT SOUTH PRAIRIE
            ELEMENTARY SCHOOL IN GRIMES. FROM POLK
            COUNTY EMERGENCY MANAGEMENT. TIME ESTIMATED
            FROM RADAR.

&&

IRIS SYSTEM
Special weather statement, Sep 19, 6:00 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
600 PM CDT THU SEP 19 2013

IAZ062-075-192330-
MAHASKA-POWESHIEK-
600 PM CDT THU SEP 19 2013

...GUSTY WINDS TO 40 MPH STILL POSSBILE...

AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTHEASTERN
POWESHIEK COUNTY TO SOUTHEASTERN MAHASKA COUNTY...MOVING EAST AT 30
MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

BEERENDS

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 5:55 AM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Greene, Guthrie20 min
Sep 19, 2:37 PM CDTSevere Thunderstorm WarningDMXAdair, Guthrie53 min
Sep 19, 2:44 PM CDTSevere Thunderstorm WarningDMXAdams, Cass46 min
Sep 19, 2:56 PM CDTSevere Thunderstorm WarningDMXDallas, Madison49 min
Sep 19, 3:35 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk, Story, Warren40 min
Sep 19, 3:38 PM CDTSevere Thunderstorm WarningDMXAdams, Taylor52 min
Sep 19, 3:47 PM CDTSevere Thunderstorm WarningDMXTaylor43 min
Sep 19, 4:09 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Polk, Story66 min
Sep 19, 4:34 PM CDTSevere Thunderstorm WarningDMXJasper, Marion, Polk, Warren41 min
Sep 19, 4:42 PM CDTSevere Thunderstorm WarningDMXWarren33 min
Sep 19, 4:50 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Polk, Warren40 min
Sep 19, 4:54 PM CDTSevere Thunderstorm WarningDMXAppanoose, Clarke, Decatur, Lucas, Mahaska, Marion and 3 more66 min
Sep 19, 4:56 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama49 min
Sep 19, 5:14 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Poweshiek46 min
Sep 19, 5:37 PM CDTSevere Thunderstorm WarningDMXMonroe, Wapello53 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.